# SDR C77A20141217001

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,712 hours, 9,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Part time: 16,712 hours, 9,414 cycles
- Component: Elpu, Diehl
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT COME ON AT FWD SERVICE & AFT SERVICE ENTRY DOORS.  FOUND HARNESS TERMINALS BROKEN AT BOTH DOOR AREAS.  AFT SERVICE AREA WOULD STILL NOT COME ON.  FOUND NO POWER COMING TO LIGHT.  TROUBLESHOT TO BLOWN FUSE IN POWER UNIT.  REPLACED FUSE.  OPS CHECKED GOOD IAW AMM 33-50-00.
